# SDR AALA202008219010

- Difficulty date: August 20, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 22,970 hours, 9,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - LENS DAMAGED, EMERGENCY ESCAPE PATH LIGHT AT SEAT 8C.  NEF: CLT8-1137NEF-N LIGHT LENS/COVER/BEZEL DAMAGED AUTHORIZED.  RESECURED EMERGENCY ESCAPE PATH LIGHT LENS AT SEAT 8C PER CMM 25-23-67, OPERATIONAL CHECK GOOD.  CLEARED NEF ITEM.
